... have never suffered any side effects with the injection. Now, all of a sudden and one month before my next injection is due, my breasts have become swollen and very sore. Everyone says I might be pregnant... but how could I be? I don't have periods. I am sure I am not pregnant -so could this be early menopause? It os making me feel really depressed as my breasts hurt when I wake up and are really sore when I go running. Could it just be that I am having side effects for the first time ever? Can someone give me a clue what's going on with my boobs? There is no other weight gain
It could be a side effect, it could be that your hormones are beginning to change as you are getting older, it could be a number of things. Actually Depo isnt intended for a long term birth control method. It is not supposed to be used for over 2 years because it has been known to decrease bone mineral density and can contribute to osteoporosis. Even Depo isnt 100% effective so there is a slim possibility you could be pregnant. I would recommend that you discuss this breast tenderness with your Dr before your next injection. If you are very worried you could do an in home pregnancy test or you can phone the prescribing Drs office and let them know you are having sensitive breasts to see if they think you need to be seen before your next appt. Be sure that your next visit you are seeing the Dr not just going in for an injection and leaving.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2015 • 3 answers
Posted 3 Feb 2015 • 1 answer
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Posted 8 Feb 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers